# SDR VTZA98090

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121100
- Condition: Failed
- Location: Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 6479 - ORF-IAD - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO MAIN BAGGAGE BAY SMOKE DETECTOR WOULD NOT TEST.  AIRCRAFT WAS FERRIED TO IAD WHERE MAINTENANCE INSPECTED AND REMOVED AND REPLACED AFT SMOKE DETECTOR.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
